# SDR CALA9701279

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPARKS WERE REPORTED COMING FROM THE NR 1 ENGINE EXHAUST WHILE IN FLIGHT.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
